# SDR TXHA20140630001

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- Aircraft time: 27,776 hours, 38,829 cycles
- Engine: Pwc PT6A67AG
- Engine time: 24,296 hours, 37,324 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: B210963
- Part serial: 9737227
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED FAULTY TORQUE INDICATION ON RT ENG.
